Publicacions matemàtiques

Publicacions matemàtiques 18 registres trobats  La cerca s'ha fet en 0.00 segons. 
15 p, 346.8 KB (ho, h)- Boundedness of the solutions of differential systems with impulses / Kulevand, G. K. ; Bainov, D. (Dimitur)
In the present paper the question of boundedness of the solutions of systems of differential equations with impulses in terms of two measures is considered. In the investigations piecewise continuous auxiliary functions are used which are an analogue of the classical Lyapunov's functions. [...]
1990 - 10.5565/PUBLMAT_34290_01
Publicacions matemàtiques, V. 34 n. 2 (1990) p. 225-239  
8 p, 269.2 KB Some characterizations of regular modules / Azumaya, Goro
Let M be a left modula over a ring R. M is called a Zelmanowitz-regular module if for each x Є M there exists a homomorphism f : M → R such that f(x)x = x . Let Q be a left R-module and h : Q → M a homomorphism . [...]
1990 - 10.5565/PUBLMAT_34290_02
Publicacions matemàtiques, V. 34 n. 2 (1990) p. 241-248  
9 p, 224.2 KB Asymptotic equivalence of impulsive differential equations in a Banach space / Bainov, D. (Dimitur) ; Kostadinov, S. I. ; Myshkis, A. D.
By means of Schauder's fixed point theorem sufficient conditions for asymptotic equivalence of impulsive equations in a Banach space are found.
Publicacions matemàtiques, V. 34 n. 2 (1990) p. 249-257  
8 p, 192.1 KB Approximation problems in modular spaces of double sequences / Waszak, Aleksander
Let X denote the space of all real, bounded double sequences, and let Ф∞,Γ, be, ∞-functions . Moreover, let Ψ be an increasing, continuous function for u ≥ 0 such that Ψ (0) = 0. In this paper we consider some spaces of double sequences provided with two-modular structure given by generalized variations and the translation operator. [...]
1990 - 10.5565/PUBLMAT_34290_04
Publicacions matemàtiques, V. 34 n. 2 (1990) p. 259-267  
3 p, 85.3 KB On the maximality of the sum of two maximal monotone operators / Hassan, Riahi
In this paper we deal with the maximal monotonicity of A + B when the two maximal monotone operators A and B defined in a Hilbert space X are satisfying the condition: [fórmula disponible al document original] is a closed linear subspace of X.
1990 - 10.5565/PUBLMAT_34290_05
Publicacions matemàtiques, V. 34 n. 2 (1990) p. 269-271  
3 p, 90.9 KB A note on characterization of Moishezon spaces / Rama, K.
In this note a necessary and sufficient condition for a compact complex space X t. o be Moishezon is obtained; it can be seen as the existente of a line bundle L on X such that, for some point x Є X, the first cohomology groups of X with values respectively in [Fórmula disponible al document original].
1990 - 10.5565/PUBLMAT_34290_06
Publicacions matemàtiques, V. 34 n. 2 (1990) p. 273-275  
14 p, 371.2 KB Co-Fredholm operators. IV / Bercovici, H.
The purpose of this paper is to develop, in the context of operators of class Co, a theory of Fredholm complexes analogous to that in [6], including an index stability result under perturbations. As a by-product, a simple proof of the additivity of the index for Co-FYedholm operators will be given.
1990 - 10.5565/PUBLMAT_34290_07
Publicacions matemàtiques, V. 34 n. 2 (1990) p. 277-290  
7 p, 176.8 KB Q-perfect groups and universal Q-central extensions / Brown, Ronald
Using results of Ellis-Rodríguez Fernández, an explicit description by generators and relations is given of the mod q Schur multiplier, and this is shown to be the kernel of a universal q-central extension in the case of a q-perfect group, i. [...]
1990 - 10.5565/PUBLMAT_34290_08
Publicacions matemàtiques, V. 34 n. 2 (1990) p. 291-297  
7 p, 205.8 KB Category measures on Baire spaces / Ayerbe Toledano, J. M.
The purpose of this paper is to give a necessary and sufñcient condition to define a category measure on a Baire topological space. In the last section we give some examples of spaacs in these conditions.
Publicacions matemàtiques, V. 34 n. 2 (1990) p. 299-305  
3 p, 70.6 KB Weighted ergodic theorems for weakly mixing transformation groups / Becker, María Elena
In this paper we charácterize weakly mixing transformation groups in terms of weighted ergodic theorems.
Publicacions matemàtiques, V. 34 n. 2 (1990) p. 307-309  
11 p, 312.1 KB Lie algebras of vector fields and codimension one foliations / Rybicki, Tomasz
The main result is a Pursell-Shanks type theorem for codimension one foliations. This theorem can be viewed as a partial solution of a hypothetical general version of the theorem of Pursell-Shanks . [...]
Publicacions matemàtiques, V. 34 n. 2 (1990) p. 311-321  
11 p, 268.1 KB On the connection between the topological genus of certain polyhedra and the algebraic genus of their Hilton-Hopf quadratic forms / Bokor, Imre
The Hilton-Hopf quadratic form is defined for spaces of the homotopy type of a CW complex with one cell each in dimensions 0 and 4n, K cells in dimension 2n and no other cells. If two such spaces are of the same topological genus, then their Hilton-Hopf quadratic forms are of the same weak algebraic genus. [...]
Publicacions matemàtiques, V. 34 n. 2 (1990) p. 323-333  
5 p, 144.2 KB Truncated polynomial algebras over The Steenrod algebra / Ali, Mohamed
It is shown that the classification of polynomial algebras over the mod p Steenrod algebra is an essentially different problem from the classification of polynomial algebras truncated at height greater than p over the Steenrod algebra.
Publicacions matemàtiques, V. 34 n. 2 (1990) p. 335-339  
7 p, 190.0 KB Chebyshev coefficients for L1-preduals and for spaces with the extension property / Bayod, José M. ; Masa, Concepción
We apply the Chebyshev coefficients λf and λb, recently introduced by the authors, to obtain some results related to certain geometric properties of Banach spaces. We prove that a real normed space E is an L1 predual if and only if λf (E) = 1/2, and that if a (real or complex) normed space E is a P1 space, then λb(E) equals λb(K), where K is the ground field of E.
1990 - 10.5565/PUBLMAT_34290_14
Publicacions matemàtiques, V. 34 n. 2 (1990) p. 341-347  
29 p, 769.9 KB Syzygies of modules and applications to propagation of regularity phenomena / Meriland, A. ; Struppa, D. C.
Propagation of regularity is considered for solutions of rectangular systems of infinite order partial differential equations (resp. convolution equations) in spaces of hyperfunctions (resp. C∞ functions and distributions). [...]
Publicacions matemàtiques, V. 34 n. 2 (1990) p. 349-377  
9 p, 247.1 KB Embedding torsionless modules in projectives / Faith, Carl
In this paper we study a condition right FGTF on a ring R, namely when all finitely generated torsionless right R-modules embed in a free module. We show that for a von Neuman regular (VNR) ring R the condition is equivalent to every matrix ring Rn is a Baer ring; and this is right-left symmetric. [...]
Publicacions matemàtiques, V. 34 n. 2 (1990) p. 379-387  
8 p, 194.1 KB Relation between the boundary point spectrum of a generator and of its adjoint / Andreu, Fuensanta (Universitat de València. Departament d'Anàlisi Matemàtica) ; Mazón, José M. (Universitat de València. Departament d'Anàlisi Matemàtica)
In this paper we get some relations between the boundary point spectrum of the generator A of a C0-semigroup and the generator A* of the dual semigroup. These relations combined with the results due to Lyubich-Phóng and Arendt-Batty, yield stability results on positive Cosemigroups.
Publicacions matemàtiques, V. 34 n. 2 (1990) p. 389-396  
5 p, 130.3 KB Discontinuity of the product in multiplier algebras / Oudadess, M.
Entire functions operate in complete locally A-convex algebras but not continuously. Actually squaring is not always continuous. The counterexample, we give, is a multiplier algebra.
1990 - 10.5565/PUBLMAT_34290_18
Publicacions matemàtiques, V. 34 n. 2 (1990) p. 397-401  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.